# SDR SWIA200414371

- Difficulty date: December 30, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 11,784 hours, 15,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST 2 RED EMERGENCY FLOOR LIGHTS AND FIRST 2 WHITE EMERGENCY LIGHTS ARE NOT WORKING.  RESEATED FUSE, EMERGENCY FLOOR LIGHT OPERATIONAL CHECK GOOD.
